Reference Type | Journal (article/letter/editorial) |
---|
Title | On the large N limit of Schwinger-Dyson equations of a rank-3 tensor field theory |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Pascalie, R. | Author |
---|
Pérez-Sánchez, C. I. | Author |
Tanasa, A. | Author |
Wulkenhaar, R. | Author |
Year | 2019 (July) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5080306Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772401 | Long-form Identifier | mindat:1:5:5772401:0 |
---|
|
GUID | 0 |
---|
Full Reference | Pascalie, R., Pérez-Sánchez, C. I., Tanasa, A., Wulkenhaar, R. (2019) On the large N limit of Schwinger-Dyson equations of a rank-3 tensor field theory. Journal of Mathematical Physics, 60. 73502pp. doi:10.1063/1.5080306 |
---|
Plain Text | Pascalie, R., Pérez-Sánchez, C. I., Tanasa, A., Wulkenhaar, R. (2019) On the large N limit of Schwinger-Dyson equations of a rank-3 tensor field theory. Journal of Mathematical Physics, 60. 73502pp. doi:10.1063/1.5080306 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.